# SDR ABXA20230815174

- Difficulty date: July 26, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED A 1.10-INCH CRACK DAMAGE ON STRINGER S2R
APPROXIMATELY AT STA. 665.00. THE SUBJECT STRINGER APPEARS TO BE PRIMARY STRUCTURE, PSE AND FCBS. THE SUBJECT STRINGER
IS STILL UNDER I.A.I STC. THE I.A.I 767-200 SUPPLEMENT SRM, NOTE 2 STATED, “ALLOWABLE DAMAGE AND REPAIRS WILL ADDED
BY REVISION. THE CURRENT SRM SUPPLEMENT REVISION DOES NOT PROVIDE REPAIR PLAN. ADDITIONALLY, DURING REPAIR INSTALLATION
A SMALL DENT WAS SUSTAINED IN THE REPAIR AREA WITH A DIAMETER OF (A) 0.500-INCH AND A DEPTH OF (Y) 0.015-INCH, WITH A/Y
OF 33.33. DENT WAS FOUND WITHIN LIMITS PER B767-200 SRM 53-00-03, ALLOWABLE DAMAGE 1, DETAIL III. THIS REPAIR IS A CATEGORY B REPAIR REQUIRING AN INITIAL INSPECTION AT 3,000 FC SINCE THE REPAIR INSTALLATION AND REPEAT
INSPECTIONS EVERY 3,000 FC. INSPECTION METHODS ARE PER B767-200 SRM 53-00-03, REPAIR 1, TABLE V. REV 01: UPDATES THE DESCRIPTION TO ADD DENT DETAILS AND THE REVISION LEVEL OF THE REFERENCES, ANALYSIS DOCUMENT, AND STEP
2 CALLED OUT REPAIR DOCUMENT." REPAIRED PER ABX-REA-5330-65080-01
